Faculty Publications

Title

Filtering of a multi-dimension stochastic volatility model

Document Type

Article

Keywords

Em algorithm, Filtering, Hidden markov model, Stochastic volatility

Journal/Book/Conference Title

Stochastic Analysis and Applications

Volume

29

Issue

3

First Page

407

Last Page

423

Abstract

In this article, we study a stochastic volatility model for a class of risky assets. We assume that the volatilities of the assets are driven by a common state of economy, which is unobservable and represented by a hidden Markov chain. Under this hidden Markov model (HMM), we develop recursively computable filtering equations for certain functionals of the chain. Expectation maximization (EM) parameter estimation is then used. Applications to an optimal asset allocation problem with mean-variance utility are given. © Taylor & Francis Group, LLC.

Original Publication Date

5-1-2011

DOI of published version

10.1080/07362994.2011.548986

Share

COinS